# SDR DALA2015111406963

- Difficulty date: November 13, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN SURFACE AT LT INBD FLAP OTBD GUIDE VANE APPROXIMATELY ON BS XRS=121-TO XRS =124.  DAMAGE AREA WAS REPAIRED IAW ERA NR 539946-14, REV ORIGINAL.
